# SDR UALA2013032001710

- Difficulty date: March 18, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 63,445 hours, 23,711 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE NR 22 HAS A BEND IN THE LEADING EDGE ABOUT 4.5 INCHES FROM TIP. REF AMM 72-31-11-0601, BLADE IS NOT WITHIN LIMITS.  REPLACED NR 22 BLADE.
